# SDR 9902439859

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT WAS CONTINUED TO MSP.  RED UNSAFE LIGHT ALSO STAYED ON DURING GEAR EXTENSION ON LANDING.  CREW DECLARED YELLOW EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LEFT MAIN GEAR UNSAFE LIGHT MODULE BAD.  REPAIRED MODULE, OPERATIONAL CHECK NORMAL.
